Mathematical Models for the Growth of Human Populations

By: POLLARD, J.H

Show me the best price for this book
100% money back guarantee from BibliOZ.com. Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back. Our staff are available to answer your questions and deal with any problems that arise.

Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back.

Mathematical Models for the Growth of Human Populations by POLLARD, J.H
  • BibliOZ.com secure payment
  • New Zealand Book Sellers
  • Australian Booksellers Association

BibliOZ.com is operated by BiblioQuest International Pty Ltd, an Australian-owned and operated company and the region's leading book search service since 1994.

Order online or by phone

AUS 1800 067 877 NZL 0800 771 773 INT +61 2 4861 7666

 

What our customers say...

"Excellent service, communication and delivery"

"Easy to use and always find what I want"

LAST ITEM HELD MATCHING THIS TITLE STATED:

Cambridge University Press, 1973. Hardcover. Ex-library, top corners lightly bumped, several small marks to covers, o/wise good (no markings to text). No dust jacket. 186pp. ISBN 052120111X. 29382.

Other Books From BibliOZ.com


CRAFT TECHNIQUES FOR TRADITIONAL BUILDINGS, by Adela Wright RIBA
ART AND AUSTRALIA Volume 20 Number 4
We Were the First by Seafield Deuchar
NIGHTMARES by PRELUTSKY,, Jack